# SDR DALA2025110308037

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 103,495 hours, 47,816 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guard
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR SLIDE ARMING LEVER GUARD DETACHED.   SECURED SLIDE ARMING LEVER GUARD. (7724576)
